• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On Cohen-Macaulay modules over non-commutative surface singularities

Central European Journal of Mathematics. 2014. Vol. 12. No. 5. P. 675-687.
Drozd Y., Gavran V.

We generalize the results of Kahn about a correspondence between Cohen-Macaulay modules and vector bundles to non-commutative surface singularities. As an application, we give examples of non-commutative surface singularities which are not Cohen-Macaulay finite, but are Cohen-Macaulay tame.